# SDR VNAA0703009

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 7,283 hours, 6,887 cycles
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MM67075294005
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THE NR 2 HYDRAULIC SYSTEM FLUID QUANTITY WENT TO 0 PERCENT IN FLIGHT ALONG WITH LOW PRESSURE CAS MESSAGES DURING DESCENT.  CREW DECLARED AN EMERGENCY AND LANDED IN SAV WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 2 HYDRAULIC PRESSURE LINE CHAFED AND LEAKING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HYDRAULIC SYSTEM PRESSURE LINE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
